# SDR DHL2008764509

- Difficulty date: May 20, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1110 FLOORBEAM LBL 24 - LBL 45.  CORROSION ON FLOORBEAM LBL 24-LBL 45 BS 111O FOUND OUT OF LIMITS AT LBL 33 IAW B727 SRM 51-10-6 AND 53-10-1 FIG 5.  CUT OUT DAMAGED AREA, FAB ONE FILLER WITH 7075-T6 .125 INCH DIM 2 INCH BY 1 INCH PO 7371263.  TWO SUPPORT ANGLES ONE WITH BAC1490-2785-7075-T6 DIM 13 BY 2 1/4 PO 9006027 AND 2) BAC1490-2831-7075T6 DIM 9 1/2 INCH BY 2 1/4 INCH PO 7283322 IAW B727 SRM 53-10-8 FIG 8 AND 51-30-5.
